# SDR 00FDEA00454

- Difficulty date: July 12, 2000
- Submitted: July 17, 2000
- Operation: Air carrier
- Aircraft: N414FE
- Make and model: Airbus A310-203
- Aircraft serial: 400
- Aircraft time: 23,305 hours, 19,987 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN FLAPS RETRACTED, FLAP SYS FAULT LIGHT ILLUM ON OVERHEAD PNL AND ECAM ANNUNCIATED SAME FAULT.  SWAPPED NR 1 AND NR 2 SFCCS SPEC PROC 27-15.
